# SDR SWAA2021020847421

- Difficulty date: January 25, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 74,647 hours, 43,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN SUBSURFACE CRACK INDICATION AT BS 691 ABOVE STR 1 USING MFEC INSPECTION; 737 NDT MANUAL; PART 6; 53-30-18. VERIFIED SUBSURFACE INDICATION USING UTPA INSPECTION; 737 NDT MANUAL; PART 4; 53-30-07 AND HFEC PART 6; 51-00-00 PROCEDURE 23. CRACK MEASURES APPROXIMATELY 2' IN LENGTH. / REPAIRED CRACK AT BS691 ABOVE STR1 PER EA 21-153-00177. THIS REPAIR REQUIRES REPETITIVE INSPECTIONS SEE SA-M 943 #T052722.
